# SDR HALA2011041200154

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 34,687 hours, 6,582 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Shutoff Vavle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYS - ATB.  DUE TO "R ENG HPSOV" LIGHT ON.  OK TO CONTINUE IAW 36-11-2.
